# SDR A6WA2019061446610

- Difficulty date: May 17, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 34,453 hours, 33,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED BETWEEN F.S.349.00 AND F.S.364.00, STRG 26L AND 27.
